# SDR AALA202207253981

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737
- Aircraft serial: 33207
- Aircraft time: 38,446 hours, 15,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LENS ABOVE ROW 16 LOOSE / BROKEN. **SUPPLEMENTAL REPORT FOR AALA202207143981: REPLACED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01.** (CLOSED)
